# SDR FDEA202308311530

- Difficulty date: August 31, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 110,661 hours, 22,863 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT STATION 1781, L = 52 FLOOR STRUT   FOUND WITH EXISTING REPAIR DOUBLER. LOWER CENTER CARGO COMPARTMENT STATION 1781 L =52 FLOOR STRUT EXISTING REPAIR OF   CAP DOUBLER EVALUATED AND FOUND REPAIRED IN ACCORDANCE WITH SRM 53-00-07-2R   REPAIR 5 FIGURE 202. EO # 1-5100-7-5001 B7 PT1 TITLE: STRUCTURES - REPAIR CATALOG - MD-11-  REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707. ACCOMPLISHED. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.INITIAL INSPECTION REQUIRED AT 17,500 FLIGHT   CYCLES WITH REPETITIVE INSPECTIONS AT EVERY 10,000 FLIGHT CYCLES AS PER SRM 53-00-07-  2R FIGURE 202/REPAIR 5 TABLE 201.
